# SDR ASAA0380631

- Difficulty date: October 11, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365841
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 15K C-CHECK, FOUND CABIN FLOOR PANEL HAS SEVERAL GOUGES BETWEEN FS 1117 AND 1174.  REPLACED DAMAGED FLOOR PANEL PER SRM 53-05.  (M)
